# SDR FDEA201010073972

- Difficulty date: October 7, 2010
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 68,196 hours, 30,815 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ARG7755503
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR5 TIRE/ WHEEL ASSY MISSING. (NOT ON THE AXLE) REPLACED THE NR 5 WHEEL ASSY IN REF TO THE MM 32-41-01-2.  R & R THE LT GEAR AFT BRAKE TORQUE LINK OTBD SIDE IN REF TO THE AMM 32-11-02-2.  ALSO INSTALLED A NEW MAIN LANDING GEAR SPACER ON NR5 AXLE IN REF TO THE AMM 32-43-01-4.
